Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2013, Issue 680

Issues

Convexity estimates for level sets of quasiconcave solutions to fully nonlinear elliptic equations

Pengfei Guan / Xu Lu
  • Wuhan Institute of Physics and Mathematics, The Chinese Academy of Science, Wuhan, 430071, HuBei Province, P.R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-04-03 | DOI: https://doi.org/10.1515/crelle.2012.038

Abstract

We establish a global geometric lower bound for the second fundamental form of the level surfaces of solutions to F(D2u, Du, u, x) = 0 in convex ring domains, in terms of boundary geometry and the structure of the elliptic operator F. We also prove a microscopic constant rank theorem, under a general structural condition introduced by Bianchini–Longinetti–Salani in 2009.

About the article

Received: 2010-10-28

Revised: 2011-09-24

Published Online: 2012-04-03

Published in Print: 2013-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2013, Issue 680, Pages 41–67, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2012.038.

Export Citation

©[2013] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Chuanqiang Chen
Discrete and Continuous Dynamical Systems, 2016, Volume 36, Number 9, Page 4761
[2]
Ting Zhang and Wei Zhang
Journal of Differential Equations, 2013, Volume 255, Number 7, Page 2065

Comments (0)

Please log in or register to comment.
Log in